See Alike in...

Alike App

Browser

Erinnewbold

43d

Hey POTS friends. Has anyone experienced really bad symptom days where you stand and start walking and your heart rate goes up to 145 and kind of bounces around in between? I usually wear compression stockings but they were dirty so I am currently only wearing socks. I’m wondering if that had something to do with it? If you have experienced this what did you do to calm down? Thank you for any help.

Top reply
    • AnaBelle96

      43d

      I've had those, yes. I try to stay very hydrated, make sure I have enough electrolytes. I'm a caffeine responder so I'll have some matcha or green tea. And just generally be careful. 💜

    • AnaBelle96

      43d

      I've had those, yes. I try to stay very hydrated, make sure I have enough electrolytes. I'm a caffeine responder so I'll have some matcha or green tea. And just generally be careful. 💜

    • 55isMe

      43d

      Agree. I found this out at my first ER visit (my first and most extreme episode). Hours after it started, i simply had brought my knees to my chest while still laying back on the ER bed. Immediately, my shaking subsided (just prior it was so bad before that i couldnt look up my notes on my phone, neither touching nor just reading). And my breathing and nausea started to settle too. I dont know about the heart rate; i didnt know to look yet. For me, i have used that ever since. I immediately sit down, slightly reclining is best for me, about 30 to 45 degrees. And then knees up, sometimes to my chest, but typically more like half that. Try it and see what works for you.

    • StressBear

      43d

      I grab an electrolyte drink and water and lay down on the floor or couch with my feet propped up. This allows your body to slow your heart rate and then the electrolyte drink helps keep it that way.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One person shared that changes in posture and activity can cause your heart rate to jump due to difficulty in circulating blood. They suggested taking time moving around, listening to your body for signs of pre-syncope, wearing compression stockings, elevating your legs periodically, drinking electrolyte water, and eating plenty of salt to keep symptoms in check. Another person mentioned that they've been on propanol for just over two weeks and it's already making a difference especially with their walking heart rate.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion